# SDR AALA202509124756

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 36,370 hours, 4,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 F/A SEAT EMERGENCY FLASHLIGHT WON'T PRESS-TO-TEST. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERY AT R1 F/A SEAT IAW AMM 25-64-00. OPS NORMAL.
